# SDR AALA970686

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AFT CARGO DOOR CORRODED AT FORWARD LOWER CORNER.  INSTALLED DOUBLER PER SRM 51-40-3, AND TREATED AND PRIMED.  (M)
